# SDR HAEA201100219

- Difficulty date: February 26, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N148TW
- Make and model: Amd FALCON20
- Aircraft serial: 148
- Aircraft time: 19,758 hours, 15,741 cycles
- System (JASC): 2210 · Autopilot System
- Part: Selector
- Part number: 7725403001
- Part serial: 37
- Condition: Shorted
- Location: Autopilot
- Part time: 19,758 hours, 15,741 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HEADING/COURSE REMOTE SELECTOR EMITTED SMOKE. DISCONTINUED USE OF REMOTE SELECTOR AND SMOKE WENT AWAY. MAINTENANCE DISCOVERED REMOTE SELECTOR SHORTED INTERNALLY. REPLACED REMOTE SELECTOR WITH A REPAIRED UNIT. PERFORMED SYSTEM OPERATIONAL CHECK. SYSTEM OPERATIONAL CHECK SATISFACTORY. NO FURTHER ACTION REQUIRED. [CLOSED]
